# SDR UIEA2011090900482

- Difficulty date: August 31, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PRESENT C4 CHECK, NR 2 PYLON LT NAC STA 332 FRAME RIB WAS FOUND WITH A WEAR AROUND MOUNT BOLT HOLE, APPROX 0.035 INCH MATERIAL REMOVED. THE ORIGINAL THICKNESS OF THE RIB WAS REPORTED AT 0.080 INCH.
